# SDR QXEA0000788

- Difficulty date: March 22, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,556 hours, 30,110 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 84104M
- Part serial: 025
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA-  AFTER LOWERING LANDING GEAR, GEAR DOOR OPEN LIGHTS DID NOT EXTINGUISH, STAYED ON THROUGHOUT APPROCH, LANDING GEAR ROLL OUT ON INITIAL TAXI.  DURING LATTER TAXI LIGHTS EXTINGUISHED.  REPLACED PSEU.  OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
